Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 260490, 17 pages
Research Article

A Graphical Method for Solving Interval Matrix Games

Department of Mathematics, Faculty of Science, Anadolu University, 26470 Eskisehir, Turkey

Received 10 January 2011; Accepted 26 April 2011

Academic Editor: Marcia Federson

Copyright © 2011 Handan Akyar and Emrah Akyar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. W. Collins and C. Hu, “Studying interval valued matrix games with fuzzy logic,” Soft Computing, vol. 12, no. 2, pp. 147–155, 2008. View at Publisher · View at Google Scholar
  2. M. Kurano, M. Yasuda, J.-I. Nakagami, and Y. Yoshida, “An interval matrix game and its extensions to fuzzy and stochastic games,” Sūrikaisekikenkyūsho Kōkyūroku, no. 1263, pp. 103–116, 2002. View at Google Scholar
  3. D. Li, J. Nan, and M. Zhang, “Interval programming models for matrix games with interval payoffs,” Optimization Methods and Software, pp. 1–16, 2010. View at Google Scholar
  4. P. K. Nayak and M. Pal, “Linear programming technique to solve two person matrix games with interval pay-offs,” Asia-Pacific Journal of Operational Research, vol. 26, no. 2, pp. 285–305, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. K. Nayak and M. Pal, “The bi-matrix games with interval payoffs and its Nash equilibrium strategy,” Journal of Fuzzy Mathematics, vol. 17, no. 2, pp. 421–435, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. V. N. Shashikhin, “Solution of an interval matrix game in mixed strategies,” Izvestiya Akademii Nauk. Teoriya i Sistemy Upravleniya, no. 5, pp. 97–104, 2001. View at Google Scholar
  7. R. E. Moore, Methods and Applications of Interval Analysis, vol. 2 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1979.
  8. A. Sengupta, T. K. Pal, and D. Chakraborty, “Interpretation of inequality constraints involving interval coeffcients and a solution to interval linear programming,” Fuzzy Sets and Systems, vol. 119, no. 1, pp. 129–138, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. K. Nayak and M. Pal, “Solution of rectangular interval games using graphical method,” Tamsui Oxford Journal of Mathematical Sciences, vol. 22, no. 1, pp. 95–115, 2006. View at Google Scholar
  10. A. Sengupta and T. K. Pal, Fuzzy Preference Ordering of Interval Numbers in Decision Problems, vol. 238 of Studies in Fuzziness and Soft Computing, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar
  11. J. v. Neumann, “Zur theorie der gesellschaftsspiele,” Mathematische Annalen, vol. 100, no. 1, pp. 295–320, 1928. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. v. Neumann and O. Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, NJ, USA, 1944.